A certain new method of solution for the biharmonic equation
Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1710-1713
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_9_a21,
author = {R. S. Melnyk},
title = {A certain new method of solution for the biharmonic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1710--1713},
year = {1971},
volume = {7},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_9_a21/}
}
R. S. Melnyk. A certain new method of solution for the biharmonic equation. Differencialʹnye uravneniâ, Tome 7 (1971) no. 9, pp. 1710-1713. http://geodesic.mathdoc.fr/item/DE_1971_7_9_a21/